# SDR 05FDEA00316

- Difficulty date: February 24, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 41,432 hours, 6,137 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: First Officers
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: J, A

## Discrepancy

FL 340 CLR AIR, A/P DISCON, NEITHER A/P AVBL, IAS COMPARATOR F/O A/S INDICATED   UPPER FOOT, RAN QRH AIRSPEED LOST, SUSPECT, ERRATIC CHECKLIST, DETERMINED   F/O'S A/S ERRONEOUS BY 25 KIAS.  F/O SELECTED ALT STATIC SOURCE IAS COMPARATOR  DISAPPEARED AND A/S MATCHED.  DUMPED 10,000 LBS OF FUEL. DIVERTED TO OAK.  INSPECTED FIRST OFFICERS PITOT TUBE AND FOUND PITOT DRAIN HOLE BLOCKED.  REMOVED BLOCKAGE AND APPLIED DRY NITROGEN CLEANING OUT LINE MM 34-11-00-2.  PERFORMED PITOT STATIC SYS TEST ON F/O AND STBY AIRSPEED INDICATOR.  ALL INDICATIONS WITHIN LIMITS.  PERFORMED RTS OF MSC AIR DATA HEATERS TEST PASSED.  A/C OK TO CONTINUE.
